Previous |  Up |  Next

Article

Title: On product $MV$-algebras (English)
Author: Jakubík, Ján
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 52
Issue: 4
Year: 2002
Pages: 797-810
Summary lang: English
.
Category: math
.
Summary: In this paper we apply the notion of the product $MV$-algebra in accordance with the definition given by B. Riečan. We investigate the convex embeddability of an $MV$-algebra into a product $MV$-algebra. We found sufficient conditions under which any two direct product decompositions of a product $MV$-algebra have isomorphic refinements. (English)
Keyword: $MV$-algebras
Keyword: product
Keyword: convex
Keyword: embedding
Keyword: direct
Keyword: decomposition
MSC: 06D35
idZBL: Zbl 1012.06014
idMR: MR1940060
.
Date available: 2009-09-24T10:56:51Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127765
.
Reference: [1] G.  Cattaneo and F.  Lombardo: Independent axiomatization for $MV$-algebras.Tatra Mt. Math. Publ. 15 (1998), 227–232. MR 1655091
Reference: [2] R.  Cignoli, I. M. I.  D’Ottaviano and D.  Mundici: Algebraic Foundations of Many-Valued Reasoning.Kluwer Academic Publishers, Dordrecht, 2000. MR 1786097
Reference: [3] P.  Conrad: Lattice Ordered Groups.Tulane University, 1971. Zbl 0235.06006
Reference: [4] A. Dvurečenskij and A. DiNola: Product $MV$-algebras.Multiple Valued Logic 6 (2001), 193–251. MR 1777248
Reference: [5] A.  Dvurečenskij and B.  Riečan: Weakly divisible $MV$-algebras and product.J.  Math. Anal. Appl. 234 (1999), 208–222. MR 1694841, 10.1006/jmaa.1999.6353
Reference: [6] L.  Fuchs: Partially Ordered Algebraic Systems.Pergamon Press, Oxford, 1964. MR 0218283
Reference: [7] D.  Gluschankof: Cyclic ordered groups and $MV$-algebras.Czechoslovak Math.  J. 43(118) (1993), 249–263. Zbl 0795.06015, MR 1211747
Reference: [8] J.  Jakubík: Direct product decompositions of $MV$-algebras.Czechoslovak Math.  J. 44(119) (1994), 725–739. MR 1295146
Reference: [9] J.  Jakubík: On complete $MV$-algebras.Czechoslovak Math.  J. 45(120) (1995), 473–480. MR 1344513
Reference: [10] D.  Mundici: Interpretation of $AFC^*$-algebra in Łukasiewics sentential calculus.J.  Funct. Anal. 65 (1986), 15–63. 10.1016/0022-1236(86)90015-7
Reference: [11] B.  Riečan: On the product $MV$-algebras.Tatra Mt. Math. Publ. 16 (1999), 143–149. MR 1725292
.

Files

Files Size Format View
CzechMathJ_52-2002-4_12.pdf 291.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo